Some Gauge Natural Operators on Linear Connections.

Jacek Gancarzewicz; Ivan Kolár

Monatshefte für Mathematik (1991)

  • Volume: 111, Issue: 1, page 23-34
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Gancarzewicz, Jacek, and Kolár, Ivan. "Some Gauge Natural Operators on Linear Connections.." Monatshefte für Mathematik 111.1 (1991): 23-34. <>.

author = {Gancarzewicz, Jacek, Kolár, Ivan},
journal = {Monatshefte für Mathematik},
keywords = {geometrical operators; linear connection; vector bundle},
number = {1},
pages = {23-34},
title = {Some Gauge Natural Operators on Linear Connections.},
url = {},
volume = {111},
year = {1991},

AU - Gancarzewicz, Jacek
AU - Kolár, Ivan
TI - Some Gauge Natural Operators on Linear Connections.
JO - Monatshefte für Mathematik
PY - 1991
VL - 111
IS - 1
SP - 23
EP - 34
KW - geometrical operators; linear connection; vector bundle
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.